# SDR SWAA2021082308117

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 13,046 hours, 29,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OFF-WING EXIT LIGHT COVER IS DAMAGED- / R/R RIGHT AFT OFF-WING EXIT LIGHT LENS COVER REF AMM 33-51-01-
